# SDR AALA20120330008

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 53,672 hours, 6,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  REPLACED PINS BROKEN IN BULB HOLDER.  REPLACED HOLDER.  OPS CHECK NORMAL.
